Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Asthmatic patient. Having skin itching and sneezing problem. Guide?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1991
Answered : 2447 Questions
Hi , I am XXXXXX.
I have asthmatic problem since last 2 years. But now I am not taking any medicine.
But now I am facing following problems -
1. Getting skin itching and need to take some tabletes (Citrizine).
2. Also having sneezing problem.

Please suggest.
Posted Sun, 16 Jun 2013 in Asthma and Allergy
Answered by Dr. Sumit Bhatti 6 hours later

Thank you for your query.

1. Nasal and skin allergies are related to asthma.

2. Get a nasal examination done. This will help rule out any physical deformity such as a deviated nasal septum or hypertrophied nasal turbinates which may be contributing to the symptoms.

3. In addition, the color of the nasal mucosa (lining)and it's appearance may give a clue to the exact cause for the sneezing.

4. if Allergic Rhinitis is detected, request a two week trial with an anti-leukotriene, a steroid nasal spray and regular steam inhalation besides the cetrizine (anti-histamine) that you are already taking for your skin allergy.

5. Get a Skin Specialist's opinion and also explore Food Intolerance (which is a delayed onset food allergy as against the common immediate hypersensitivity). Do you have any occupational or environmental triggers?

I hope that I have answered your queries. If you have any further questions, I will be available to answer them.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Allergist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor